In Stock
SKU: MCPED00096N00 Category: Brand:

Description

100% dedicated to kids. Active Ingredients In Each 5 mL: Acetaminophen 160 mg; Chlorpheniramine Maleate 1 mg; Dextromethorphan HBr 5 mg; Phenylephrine HCI 2.5 mg Inactive Ingredients Carboxymethylcellulose Sodium; Citric Acid (Anhydrous); FD&C Blue No. 1; FD&C Red No. 40; Flavors; Glycerin; Microcrystalline Cellulose; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucralose; Xanthan Gum Uses Temporarily relieves these common cold and flu symptoms: minor aches and pains, headache, sore throat, stuffy nose, cough, sneezing and runny nose. Temporarily reduces fever. Children 6-11. Fast acting. Dosage cup provided. Purpose Fever Reducer, Pain Reliever, Antihistamine, Cough Suppressant, Nasal Decongestant

Additional information

Weight 0.43 lbs

Reviews

There are no reviews yet.

Be the first to review “PediaCare Multi-Symptom Cold plus Acetaminophen Liquid Grape Flavor – 4 OZ”

Your email address will not be published. Required fields are marked *